Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Discharging at the sight or sound of girl friend. Suggest some remedy

Hi sir my name is Ahmad..
From last 6 months I am facing a problem that when I speak to my girl friend over the phone I start discharging semen the thin water color also hapens when I walk with her, i am so woried my erection is not now so strong what it used to be 6 months back.please help me out tell me the name of the medicine so that I can get rid of it.I consulted sexologist doctor he charged me lot of money but the problem is as it is..
Plz help sir
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Hello Ahmad, thanks posting the query.
In yours case nothing is abnormal and fluid discharge during talking and walking with girl friend is just due to over excitement and that is not abnormal but a healthy sign that you are perfect.
As far as concerned about strong erection that is a dilemma in your mind and some quacks ( so called sexologist) loot money from ignorant persons.
Still if you feel dejected pl take an anxiety treatment and some anti depressant at the advice of some psychiatrist.
Remove all distorted things from your mind and enjoy life as you are healthy.
Good luck.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor